How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 31628
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I had a spot on my cheekbone treated with liquid nitrogen a

Customer Question

I had a brown spot on my cheekbone treated with liquid nitrogen a few weeks ago and now I have a feeling of numbness / tingling which appears to be spreading towards my nose. How should this be treated.
JA: How long have you been dealing with this? Are you having any breathing problems?
Customer: This started during the healing process a few weeks ago and I am not having any breathing problems.
JA: Anything else in your medical history you think the doctor should know?
Customer: I am currently on a somewhat new script - flovent discus - for an asthma condition newly diagnosed but I appear tobe doing fine in that regard.
Submitted: 19 days ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 19 days ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with the reply momentarily.

Expert:  Dr. Arun Phophalia replied 19 days ago.

What is your age and gender?

Since how long are using Flovent diskus?

Are you diabetic?

Are you on any other medications?

Customer: replied 19 days ago.
I am 74 yr old female Using flovent for about 5 weeks. Not diabetic. Several other medications, synthroid, lorazepam, blood pressure medicine, zoloft calcium and vitamin D( all these have been taking for many years )
Customer: replied 19 days ago.
Just wanting to know if I should be concerned with this situation and how, if any, treatment I should get.
Expert:  Dr. Arun Phophalia replied 19 days ago.

Your symptoms may not be related to liquid nitrogen application. The feeling of numbness / tingling can be adverse effect of Flovent Diskus. This is a know adverse effect of it which is manifested in two ways;

1) Directly affecting the nerves of face.

2) Secondary to causing sinusitis (sinus inflammation).

If the symptoms are progressing, you should consult your doctor; though it is not an emergency.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Arun Phophalia replied 19 days ago.

These are the links for the adverse effects of Flovent Diskus:

http://reference.medscape.com/drug/flovent-diskus-flovent-hfa-fluticasone-inhaled-343415#4

http://www.rxlist.com/flovent-diskus-drug/side-effects-interactions.htm

It is privilege assisting you.

Please let me know if you have further queries or unanswered questions.

Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.

Thank you.

Wishing you all the very best in life.

Related Medical Questions